# SDR FDEA201603010747

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NEA621317
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1156, LOWER FUSELAGE SKIN,  LONGERONS 37 - 39R, SHOWS THREE EACH CRACKS, TWO CRACKS AT LONGERON 37R & ONE CRACK AT LONGERON 39R IN SKIN.   TRIMMED OUT TWO EACH CRACKS, FABRICATED TWO EACH FILLERS & INSTALLED TWO STRAPS & TWO DOUBLERS WITH FASTENERS AS REQUIRED IAW EA 8-5310-T0323753.
